MathSciNet Relay Station
MathSciNet bibliographic data
MR856334 54H25
Naidu, S. V. R.; Rajendra Prasad, J. Fixed point theorems in $2$-metric spaces. Indian J. Pure Appl. Math. 17 (1986), no. 8, 974–993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement